# SDR 2020FA0000527

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Aircraft: N100JS
- Make and model: Gulstm GVI
- Aircraft serial: 72023
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Sparks
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GAINING ACCESS TO THE DOOR DAMPER TO PERFORM REPLACEMENT WHILE REACHING UNDER THE FLOOR TO REMOVE THE DOOR DAMPER, IAW G500 AMM52-14-01, CONTACT WAS MADE WITH THE 72043-R112 LOOM ASSEMBLY.  THE ENGINEER FELT A SHOCK IN HIS HAND AND SAW SPARKING/ARCING.  HIS HAND WAS REMOVED AND THE SHOCK AND ARCING STOPPED.  THERE WERE SOOT MARKS ON HIS HAND AND DAMAGE HAS BEEN OBSERVED TO THE LOOM ASSEMBLY.  LOOM HAS BEEN SEPARATED AND THERE IS INTERNAL DAMAGE TO A TWISTED CABLE.  THE BARE CONDUCTOR IS VISIBLE. THERE ARE ALSO DEPOSITS OF SOME KIND OF CLEAR LACQUER ON THE LOOM, ADJACENT LINES AND TRU.
